Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 201, NWS State College, PA

November 17, 2013Cambria County, Clearfield County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Nov 17, 2013, 10:42 PM EST for Cambria County, Clearfield County, Somerset County, Pennsylvania. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 10:42 PM EST (03:42 UTC)
Expired
Nov 17, 2013, 11:45 PM EST
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cambria County, PA, Clearfield County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 62 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 11:22 PM ESTTSTM WND DMGPatton, PATREES REPORTED DOWN.
Nov 17, 11:30 PM ESTTSTM WND DMG1 N Berlin, PATREES REPORTED DOWN ALONG ROUTE 160 JUST NORTH OF BERLIN.
Nov 17, 11:34 PM ESTTSTM WND DMGGlasgow, PATREE DOWN ON WIRES IN READE TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:23 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS51 KCTP 180342
SVRCTP
PAC021-033-111-180445-
/O.NEW.KCTP.SV.W.0201.131118T0342Z-131118T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMBRIA COUNTY PENNSYLVANIA...
  CLEARFIELD COUNTY PENNSYLVANIA...
  SOMERSET COUNTY PENNSYLVANIA...

* UNTIL 1145 PM EST

* AT 1039 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  PORTLAND MILLS TO ATWOOD TO CALUMET-NORVELT TO BRUCETON MILLS...
  MOVING EAST AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TREASURE LAKE AND DUBOIS AROUND 1055 PM EST...
  ROCKTON AROUND 1100 PM EST...
  WESTMONT AND BELSANO AROUND 1105 PM EST...
  VINCO AND NANTY-GLO AROUND 1110 PM EST...
  SOUTH FORK AND EBENSBURG AROUND 1115 PM EST...
  SIDMAN AROUND 1120 PM EST...

OTHER NOTABLE LOCATIONS IN THE WARNING...SAINT FRANCIS 
UNIVERSITY...MT. ALOYSIUS COLLEGE...UNIVERSITY OF PITTSBURGH AT 
JOHNSTOWN AND PENN STATE DUBOIS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 129...I-80 BETWEEN
MILE MARKERS 97 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE ACROSS SEVERAL COUNTIES IN SOUTHWESTERN PENNSYLVANIA OVER THE 
PAST HOUR. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM 
STRONG WIND GUSTS.

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3990 7941 4036 7900 4072 7881 4120 7878
      4122 7865 4125 7864 4122 7810 4115 7804
      4111 7811 4105 7806 4096 7808 4096 7816
      4083 7831 4071 7836 4050 7854 4038 7856
      4005 7877 3982 7875 3972 7881 3971 7939
TIME...MOT...LOC 0340Z 270DEG 46KT 4133 7887 4075 7917
          4025 7944 3974 7971

$$

FORECASTER: LAMBERT
1 follow-up statement
061 
WWUS51 KCTP 180431
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1131 PM EST SUN NOV 17 2013

PAC021-033-111-180445-
/O.CON.KCTP.SV.W.0201.000000T0000Z-131118T0445Z/
CAMBRIA PA-CLEARFIELD PA-SOMERSET PA-
1131 PM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EST
FOR SOMERSET...CLEARFIELD AND CAMBRIA COUNTIES...

AT 1126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF PARKER DAM STATE PARK TO RAMEY TO
WINDBER TO SALISBURY...MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CRESSON AND WALLACETON AROUND 1130 PM EST...
  NEW BALTIMORE AROUND 1135 PM EST...
  KARTHAUS AND WELLERSBURG AROUND 1140 PM EST...
  
OTHER NOTABLE LOCATIONS IN THE WARNING...SAINT FRANCIS 
UNIVERSITY...MT. ALOYSIUS COLLEGE AND UNIVERSITY OF PITTSBURGH AT 
JOHNSTOWN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 111 AND 129...I-80 BETWEEN
MILE MARKERS 105 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING NUMEROUS DOWNED TREES AS IT 
MOVED ACROSS SOUTHWESTERN PENNSYLVANIA OVER THE PAST FEW HOURS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS AS THIS LINE OF STORMS APPROACHES.

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR CENTRAL
PENNSYLVANIA.

&&

LAT...LON 3973 7921 4030 7890 4053 7886 4075 7861
      4115 7866 4123 7849 4122 7810 4115 7804
      4111 7811 4105 7806 4096 7808 4096 7817
      4083 7831 4076 7838 4071 7836 4050 7854
      4038 7856 4005 7877 3983 7875 3972 7881
TIME...MOT...LOC 0429Z 270DEG 46KT 4120 7825 4085 7836
          4024 7869 3972 7900

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 10:27 PM EST, 15 minutes earlier.

Area forecast discussion, Nov 17, 10:27 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EST SUN NOV 17 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION OVERNIGHT.
COOLER AND DRIER...BUT WINDY CONDITIONS WILL FOLLOW BEHIND THE
FRONT ON MONDAY...WITH HIGH PRESSURE RETURNING FAIR WEATHER TO
THE AREA INTO THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
EVENING RADAR LOOP SHOWS A STEADY RAIN OVERSPREADING THE
AREA...AS LL JET AND ASSOC PLUME OF ANOMALOUS PWATS MOVES IN FROM
THE WEST. HOWEVER...MAIN FOCUS OF THE OVERNIGHT FCST REMAINS THE
POTENTIAL OF SVR WX...AS ALL MDL DATA SHOWING A LOW CAPE/HIGH SHEAR
ENVIRONMENT ACCOMPANYING THE COLD FRONT PASSAGE LATE TONIGHT. ALL
MDL DATA INDICATES THE GREATEST RISK OF DAMAGING WGUSTS WILL BE
ACROSS THE N MTNS...CLOSEST TO PATH OF VIGOROUS MID LVL SHORTWAVE
AND ASSOC STRONGEST WINDS ALOFT. ALTHOUGH UPSTREAM QLCS STRUCTURE
ACROSS OHIO SUGGESTS A STRAIGHT LINE WIND THREAT RATHER THAN TORNADO
THREAT...CAN/T COMPLETELY RULE OUT AN ISOLD TORNADO ACROSS THE N
MTNS GIVEN THE IMPRESSIVE 0-1KM SHEAR AND LOW LCL HGTS.

STRONGEST WGUSTS UPSTREAM ARE OCCURRING WITH AND IMMEDIATELY
FOLLOWING FROPA...WHERE STEEP LPS RTS COINCIDE WITH CORE OF STRONG
WINDS ALOFT. BASED ON LINEAR EXTRAPOLATION AND NR TERM MDL
DATA...THIS WINDOW OF STRONGEST WINDS SHOULD OCCUR BTWN 04Z-08Z
ACROSS THE NW MTNS...06Z-10Z ACROSS THE CENTRAL MTNS AND 08Z-12Z
EAST OF THE SUSQ RIVER. 850 WINDS ARE PROGGED IN THE 50-70KT
RANGE...SOME 3-4STD ABOVE NORMAL. WE EXPECT THE LINE TO BRING
BRIEF DOWNPOURS AND THE INITIAL BLAST OF STRONG AND POSSIBLY
DAMAGING WIND GUSTS. THEN OVERALL GRADIENT WINDS SHOULD KICK IN
AND GUST IN THE 25-45MPH RANGE FOR A TIME. SHORT RANGE OPERATIONAL
MODELS ARE SHOWING A STRONG ISSALOBARIC SURGE BEHIND THE FRONT
SUPPORTING THE IDEA OF GUSTY POST FRONTAL WINDS...AT LEAST THROUGH
EARLY MONDAY MORNING WHEN THE STRONGEST WINDS SHOULD THEN SHIFT
OFF TO OUR NORTH AND NORTHEAST. WIND ADVISORY REMAINS IN EFFECT
FOR ALL BUT THE SE COUNTIES THRU EARLY MONDAY MORNING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE COLD FRONT SHOULD BE EXITING OUR EASTERNMOST COUNTIES ARND
09Z...LEAVING PA IN A GUSTY WEST-SOUTHWEST FLOW. TEMPERATURES...AT
LEAST INITIALLY WILL NOT BE ALL THAT COLD WITHIN THE NEW AIR MASS.

DRY SLOT SHOULD PROVIDE MUCH OF CENTRAL PA WITH A MSUNNY AND
SEASONABLE MONDAY...DESPITE BEING RATHER WINDY. ENS MEAN 8H TEMPS
SUPPORT HIGHS THAT WILL STILL AVERAGE SEVERAL DEG ABOVE NORMAL
FOR NOVEMBER OVER ALL BUT THE FAR NW.

ACROSS THE NW MTNS...ARRIVAL OF COLDER AIR ALOFT WILL LIKELY DRAW
INCREASING LAKE MOISTURE INTO THE NW COUNTIES DURING THE
AFTN...WITH A FEW -SHSN POSSIBLE TOWARD EVENING.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
IN THE WAKE OF FRONTAL/TROF PASSAGE ON MONDAY...UPPER RIDGING WILL
DOMINATE THE MIDDLE ATLANTIC ON TUESDAY AND EARLY WEDNESDAY. UPPER
FLOW WILL THEN TURN SOUTHWESTHERLY THROUGH MUCH OF THE REMAINER OF
THE LONG TERM PERIOD AS A SRN STREAM UPPER LOW IS FORECAST TO
DEVELOP OVER SRN CALIFORNIA. A PRONOUNCED NORTHERN STREAM UPPER TROF
IS FORECAST TO DROP THROUGH THE GREAT LAKES LATE IN THE WEEK AND
TOWARDS PA NEXT WEEKEND.

AT THE SFC...HIGH PRESSURE...EXTENDING FROM NEW ENGLAND TO THE GULF
COAST...WILL DOMINATE MUCH OF WEEK. THIS WILL PROVIDE DRY WEATHER
WITH NEAR SEASONAL TEMPERATURES. THE LATE WEEK UPPER TROF WILL BRING
A COLD FRONT ACROSS PA ON SATURDAY WITH THE MOST SIGNIFICANT CHANCES
FOR PCPN DURING THIS FORECAST PD...NEXT SAT INTO SUNDAY.
TEMPERATURES WILL BE COLD ENOUGH FOR SNOW OR A MIX OF SNOW OR RAIN
OVER A GOOD PORTION OF THE CWA WITH THIS FROPA.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
CURRENT FCST NOT BAD...HAVE BEEN...AND WILL CONTINUE
TO MAKE ADJUSTMENTS. BEST MOISTURE TO THE SW...WHILE
SYSTEM IS LIFTING NE...THUS PERHAPS KEEPING STORMS FROM
BEING STRONGER AS THEY COME INTO OUR AREA.

EARLIER DISCUSSION BELOW.

LOW PRESSURE TRACKING NE WILL PULL A FAST MOVING COLD
FRONT ACROSS THE AREA OVERNIGHT. WIND FIELDS ARE VERY
STRONG...THUS ANY SHOWERS OR THUNDERSTORMS WITH THE FRONT
COULD RESULT IN STRONG TO DAMAGING WINDS. FOR NOW...ONLY
HAVE THUNDER AT BFD...BASED ON WHERE RADAR RETURNS ARE OVER
OH. LLWS FOR ALL TAFS.

SKIES CLEAR LATE...AS STRONG DRY SLOT MOVES IN.

WINDS WILL STAY ON THE STRONG SIDE DURING THE DAY ON
MONDAY...GIVEN WIND FIELDS.

DEWPOINTS FALL OFF ON MONDAY...THUS EXPECT VFR CIGS.

PERHAPS LATER MONDAY EVENING INTO EARLY TUE...SOME SNOW
SHOWERS COULD OCCUR AT BFD AND MAYBE AT JST IN UPSLOPE
FLOW. AIRMASS WILL BE QUITE DRY...THUS ACTIVITY MAY BE
LIMITED...ESPECIALLY AT JST.

LATER TUE INTO THU...EXPECT A RETURN TO VFR CONDITIONS
AGAIN...AS HIGH PRESSURE BUILDS IN.

PERHAPS SOME SHOWERS ON FRIDAY...AS COMPLEX FRONTAL
SYSTEM MOVES ACROSS THE AREA.

OUTLOOK...

TUE...MAINLY VFR...LOCALLY MVFR OVER THE NW WITH SCATTERED
SNOW SHOWERS.

WED-THU...NO SIG WX.

FRI...SHOWERS POSSIBLE...WITH NEXT FRONTAL SYSTEM.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ004>006-010-011-017-
024-033.
WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ012-018-019-025-034-
037-041-042-045-046.

&&

SYNOPSIS...FITZGERALD/LA CORTE
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD/LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...MARTIN
Hazardous weather outlook, Nov 17, 8:25 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EST SUN NOV 17 2013

PAZ012-018-019-025-034-037-041-042-045-046-190130-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
825 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-017-024-033-190130-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
825 PM EST SUN NOV 17 2013

...SEVERE THUNDERSTORM WATCH 570 IN EFFECT UNTIL 1 AM EST MONDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-036-049>053-056>059-063>066-190130-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
825 PM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL CROSS THE AREA LATE TONIGHT...ACCOMPANIED
BY GUSTY SHOWERS AND PERHAPS A THUNDERSTORM. THERE IS A SLIGHT
CHANCE THAT THESE THUNDERSTORMS COULD CONTAIN DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 17, 9:07 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EST SUN NOV 17 2013

PAZ017-024-180230-
CAMBRIA PA-CLEARFIELD PA-
907 PM EST SUN NOV 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...

AT 904 PM EST...A STRONG THUNDERSTORM WAS NEAR DERRY...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT BELSANO AND NORTHERN CAMBRIA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...
ROUTE 422.

LAT...LON 4051 7891 4072 7881 4081 7881 4088 7871
      4063 7847 4034 7901

FORECASTER: MARTIN
Special weather statement, Nov 17, 10:07 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EST SUN NOV 17 2013

PAZ004-005-010-180345-
ELK PA-MCKEAN PA-WARREN PA-
1007 PM EST SUN NOV 17 2013

...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
WARREN...WESTERN MCKEAN...AND NORTHWESTERN ELK COUNTIES THROUGH 1045
PM EST...

AT 1000 PM EST...SHOWERS WITH STRONG WIND GUSTS FROM THE WEST
SOUTHWEST WERE LOCATED FROM 8 MILES NORTH OF ELGIN TO COLUMBUS TO
GRAND VALLEY TO PLEASANTVILLE TO SENECA...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT BEAR LAKE...WARREN...SHEFFIELD...WESTLINE AND LEWIS RUN.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... UNIVERSITY OF PITTSBURGH
AT BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66.

LAT...LON 4200 7851 4159 7856 4143 7906 4144 7907
      4146 7906 4146 7901 4148 7897 4162 7897
      4162 7960 4178 7956 4190 7958 4193 7962
      4200 7961

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 9:07 PM ESTSpecial Weather StatementCTPCambria23 min
Nov 17, 10:07 PM ESTSpecial Weather StatementCTPMcKean, Warren38 min
Nov 17, 10:24 PM ESTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter81 min
Nov 17, 10:57 PM ESTSpecial Weather StatementCTPMcKean33 min
Nov 17, 11:38 PM ESTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Lycoming, Potter and 1 more52 min
Nov 17, 11:41 PM ESTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Clearfield, Franklin, Fulton and 3 more64 min
Nov 18, 12:20 AM ESTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 3 more70 min
Nov 18, 12:36 AM ESTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Juniata, Mifflin, Perry and 1 more54 min
Nov 18, 1:09 AM ESTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan66 min
Nov 18, 1:22 AM ESTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill53 min
Nov 18, 1:25 AM ESTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Schuylkill, York80 min
Nov 18, 1:56 AM ESTSpecial Weather StatementCTPLancaster, York49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.